# SDR 2007FA0000337

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: General aviation
- Aircraft: N636ST
- Make and model: Cirrus SR22
- Aircraft serial: 2153
- Aircraft time: 192 hours
- Engine: Cont IO550N
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Out Of Rig
- Location: Aileron Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AILERON RUDDER INTECONNECT OUT OF RIG AND CAUSING INTERFERENCE BETWEEN RUDDER AND AILERON. THIS IS THE FOURTH AIRCRAFT WE'VE FOUND WITH THIS PROBLEM AND ONE ACTUALLY HAD THE RUDDER AND AILERON LOCK IN FULL OPPOSITE DEFLECTIONS JUST PRIOR TO TAKEOFF.
